# SDR DHL2002802007

- Difficulty date: August 9, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)  SECOND OBSERVERS SEAT WILL NOT ADJUST LATERALLY ALONG SEAT TRACKS SECOND OFFICER CHAIR NEEDS LUBRICATION IN ALL DIRECTIONS2)  PERFORMED OPERATIONAL CKECK OF SECOND OBSERVERS SEAT PER MM 25-11-2.  REMOVED PEN FROM TRACKS. LUBED TRACKS PER MM 12-80-0 NO DEFECTS NOTED OPS CHECKED GOOD.
